A 32-year-old male asked:
Can a ct scan contrast cause abdomen pain and back pain all day long.my husband had a scan for abd nd pelvis. havin this pain the preceding day.
1 doctor answer • 1 doctor weighed in
Internal Medicine 28 years experience
Can.: Oral contrast can cause constipation which could lead to those symptoms. Should resolve with time as long as the CT did not demonstrate something that could interfere. Can use a laxative if necessary and not contraindicated.
3.4k viewsAnswered >2 years ago
Last updated Mar 12, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.